# SDR AALA202211017733

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737
- Aircraft serial: 40768
- Aircraft time: 32,997 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ABOVE SEATS 17A-C REMAINS ILLUMINATED INFLIGHT. RELOADED SOFTWARE ON CONTROL PANEL. LIGHT DIMS, OFF, ON, NORMAL OPERATION. PER AMM 23-42-03.
